# SDR AALA202002039032

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 19,680 hours, 7,607 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fault Light
- Condition: False Activation
- Location: Brake Tach
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES RELEASED ECAM  AFTER REAR EXTENSION AUTO BRAKES INOP / ON TAXI BRAKE  NO.3 350 DEGREES TEMP BRAKE NO.4 4OO DEGREES TEMP. REMOVED AND REPLACED # 3 MALG BRAKE TACHOMETER IAW AMM 32-42-57.
